# SDR DALA2017071505438

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,282 hours, 29,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1074
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1074  CRACKED BETWEEN LONGERONS 21R AND 22R. . REMOVED, FABRICATED, AND INSTALLED A NEW FRAME IAW SRM 51-40-08, AND DWG 9958239, REV AB,
